# SDR GTIA20130414648

- Difficulty date: April 14, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 22,602 hours, 10,825 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: 2CA00730700
- Part serial: 1267650
- Condition: Failed
- Location: Pax Door
- Part time: 22,597 hours, 10,822 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT PAX DOOR PRESSURE WARNING LIGHT (17WH2) FAILED CABIN PRESSURE WARNING CHECK. R & R PRESSURE WARNING LIGHT (17WH2) IAW AMM, OPS CHECK GOOD.  WORK ACCOMPLISHED ON NR 6805N00564.
